# SDR 2009FA0000358

- Difficulty date: March 6, 2009
- Submitted: May 4, 2009
- Operation: General aviation
- Aircraft: N156TS
- Make and model: Diamon DA 42
- Aircraft serial: 42156
- Engine: Thielt TAE12501
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Rt Mlg
- Part time: 265 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING NORMAL OPERATION, PILOT REPORTED THAT THE RT MLG DOWN AND LOCKED INDICATION FAILED.  UPON UNEVENTFUL LANDING AND SUBSEQUENT INSP, THE RT MLG DOWN LOCK SWITCH NEEDED TO BE ADJUSTED.  GEAR FUNCTIONAL CHECKS WERE PERFORMED IAW MM AND ACFT WAS RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO DATE.  (K)
